# SDR 95UAL900320

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT LIGHTS INOP ON BOTH THE LEFT AND RIGHT SIDES.  REPLACED BULBS.  CHECKS O.K.
